MathSciNet Relay Station
MathSciNet bibliographic data
MR771980 53C42 (58G30)
Langer, Joel A compactness theorem for surfaces with $L_p$-bounded second fundamental form. Math. Ann. 270 (1985), no. 2, 223–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement